Almost sure functional limit theorem for the product of partial sums
ESAIM: Probability and Statistics, Tome 14 (2010), pp. 338-342.

We prove an almost sure functional limit theorem for the product of partial sums of i.i.d. positive random variables with finite second moment.

DOI : https://doi.org/10.1051/ps:2008038
Classification : 60F05,  60F15
Mots clés : almost sure limit theorem, functional theorem, invariance principle, product of partial sums
@article{PS_2010__14__338_0,
     author = {Gonchigdanzan, Khurelbaatar},
     title = {Almost sure functional limit theorem for the product of partial sums},
     journal = {ESAIM: Probability and Statistics},
     pages = {338--342},
     publisher = {EDP-Sciences},
     volume = {14},
     year = {2010},
     doi = {10.1051/ps:2008038},
     mrnumber = {2779488},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/ps:2008038/}
}
TY  - JOUR
AU  - Gonchigdanzan, Khurelbaatar
TI  - Almost sure functional limit theorem for the product of partial sums
JO  - ESAIM: Probability and Statistics
PY  - 2010
DA  - 2010///
SP  - 338
EP  - 342
VL  - 14
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/ps:2008038/
UR  - https://www.ams.org/mathscinet-getitem?mr=2779488
UR  - https://doi.org/10.1051/ps:2008038
DO  - 10.1051/ps:2008038
LA  - en
ID  - PS_2010__14__338_0
ER  - 
Gonchigdanzan, Khurelbaatar. Almost sure functional limit theorem for the product of partial sums. ESAIM: Probability and Statistics, Tome 14 (2010), pp. 338-342. doi : 10.1051/ps:2008038. http://www.numdam.org/articles/10.1051/ps:2008038/

[1] B.C. Arnold and J.A. Villaseñor, The asymptotic distribution of sums of records. Extremes 1 (1998) 351-363. | Zbl 0931.60011

[2] I. Berkes and H. Dehling, Some limit theorems in log density. Ann. Probab. 21 (1993) 1640-1670. | Zbl 0785.60014

[3] K. Gonchigdanzan and G. Rempała, A note on the almost sure limit theorem for the product of partial sums. Appl. Math. Lett. 19 (2006) 191-196. | Zbl 1088.60021

[4] G. Rempała and J. Wesołowski, Asymptotics for products of sums and U-statistics. Electron. Commun. Probab. 7 (2002) 47-54. | Zbl 1008.62048

[5] Y. Qi, Limit distributions for products of sums. Statist. Probab. Lett. 62 (2003) 93-100. | Zbl 1101.62311

[6] L. Zhang and W. Huang, A note on the invariance principle of the product of sums of random variables. Electron. Commun. Probab. 12 (2007) 51-56. | Zbl 1130.60027

Cité par Sources :